MathSciNet Relay Station
MathSciNet bibliographic data
MR1992515 35L70 (35B35 35B40 35L67)
Santos, M. L.; Ferreira, J.; Pereira, D. C.; Raposo, C. A. Global existence and stability for wave equation of Kirchhoff type with memory condition at the boundary. Nonlinear Anal. 54 (2003), no. 5, 959–976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement